I would like some advise,. I have recently stop taking my medication as it was making me feel very unwell, I have not told my consultant and I can't get hold of him. I was taking 4 hydroxicarbamide daily. I have a telephone consultation come up in early May, and I see the consultant in Novemeber. Since not taking them I feel so much better in my self, I have not had a single illness since not taking them, I was getting cold after cold before. I have recently notice I have been getting more headache and my vision is poor, but no other real symptoms. I am due a blood test soon. My platlets sit round the 630 mark. I feel in myself they have increased cos of the headache. I want to start taking my med again but worried they are going to make me sick again. Any advise appreciated
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.